Alert archive / Delaware / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 28, 2013, 9:01 PM EDT for Sussex County, Delaware. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2013, 9:01 PM EDT (01:01 UTC)
- Expired
- Jul 28, 2013, 9:45 PM EDT
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
County Sussex County, DE
The radar
The Dover AFB radar (KDOX), 25 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 1.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 610 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 965 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
900
WWUS81 KPHI 290101
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT SUN JUL 28 2013
DEZ002-003-MDZ020-290145-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
901 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSSEX...
SOUTHEASTERN CAROLINE AND SOUTHEASTERN KENT COUNTIES...
AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELDORADO TO AGNER...MOVING NORTHEAST AT 20 TO 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR SMITHVILLE...AND SMITHVILLE
AROUND 905 PM...BLADES...AND SEAFORD AROUND 915 PM...GREENWOOD...
BRIDGEVILLE...ANDREWSVILLE...AND ANDREWSVILLE AROUND 920 PM...
FARMINGTON AROUND 925 PM AND HARRINGTON AROUND 930 PM.
LAT...LON 3863 7571 3868 7576 3867 7579 3869 7581
3870 7583 3877 7585 3899 7544 3868 7521
3857 7571
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 28, 3:17 PM EDT, 5 hours 44 minutes earlier.
Area forecast discussion, Jul 28, 3:17 PM EDT, 5 hours 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 317 PM EDT SUN JUL 28 2013 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA FOR MONDAY AND TUESDAY AND THEN SLIDE OFFSHORE ON WEDNESDAY. A BOUNDARY TO OUR SOUTH WILL MOVE NORTHWARD TOWARD OUR AREA ON THURSDAY. LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND THEN MOVES ACROSS OR NEAR THE SOUTHERN PARTS OF THE REGION THURSDAY NIGHT AND THEN MOVE TO THE EAST OF THE AREA ON FRIDAY. WEAK HIGH PRESSURE WILL BUILD IN FOR THE END OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... THE SLOW MOVING COLD FRONT WILL CROSS THE WRN AREA THIS EVENING AND THE THE ERN COUNTIES SHORTLY AFTER MIDNIGHT. WE WILL CONTINUE TO PAINT THE POSSIBILITY FOR SHOWERS PRECEDING THE FRONT AND SCT TSTMS INTO THE EARLY EVENING. DOWNPOURS AND LOCALLY GUSTY WINDS WITH THE TSTMS. SKY COVER WILL DECREASE TOWARDS DAWN AS DRIER AIR ARRIVES ACROSS THE AREA. THERE COULD BE SOME PATCHY FOG BEFORE DAWN SINCE THE DRY AIR WILL PROBABLY NOT MIX DOWN TO THE SFC UNTIL THE WINDS PICK UP ON MONDAY. LOWS TONIGHT UPPER 50S NORTH AND LOW TO MID 60S MOST OTHER AREAS. WINDS WILL SHIFT TO WRLY AT 5 TO 10 MPH OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... DRIER AND MORE COMFORTABLE CONDITIONS EXPECTED FOR MONDAY. HIGH PRESSURE WILL BUILD ACROSS THE AREA WHILE A WEAK VORT MAX CROSSES THE AREA DURING THE AFTERNOON. SKY COVER WILL BE MOSTLY SUNNY FOR THE DAY...WITH PERHAPS A FEW LINGERING CLOUDS ALONG THE COAST EARLY. TEMPERATURES WILL CLIMB INTO THE LOW TO MID 80S IN MOST AREAS. WINDS WILL BE W/NW AT AROUND 10 MPH DURING THE AFTERNOON. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... THE STRONG MID LEVEL CLOSED LOW STARTS TO BREAK DOWN AND LIFT TO THE NORTHEAST MONDAY NIGHT. AS THIS LOW MOVES AWAY, WE WILL START TO SEE A MORE ZONAL PATTERN DEVELOP ON TUESDAY AND, MORE OR LESS, IT WILL LAST THROUGH AROUND THURSDAY. A FEW SHORTWAVES EMBEDDED IN THE FLOW WILL ROTATE THROUGH OUR AREA WITH A BIT OF TROUGHING FROM WEDNESDAY THROUGH FRIDAY WITH A RETURN TO MORE ZONAL FLOW FOR THE WEEKEND. A LOOK AHEAD INDICATES THAT TROUGHING OVER THE EAST WILL SET UP AT THE START OF THE NEXT WEEK. AT THE SURFACE, HIGH PRESSURE WILL BUILD ACROSS OUR REGION THROUGH TUESDAY BEFORE STARTING TO SLIDE TO OUR SOUTH AND EAST AS IT MOVES OFFSHORE ON WEDNESDAY. THE COLD FRONT THAT MOVED THROUGH THE REGION ON SUNDAY NIGHT IS LOCATED WELL TO OUR SOUTH. HOWEVER, AN AREA OF LOW PRESSURE DEVELOPS ALONG THIS BOUNDARY AND STARTS TO MOVE TOWARD THE REGION ON THURSDAY. THIS LOW WILL CROSS OVER OUR SOUTHERN AREAS OR JUST SOUTH OF THEM THURSDAY NIGHT AND THEN UP THE COAST AND OFF TOWARD THE CANADIAN MARITIMES BY FRIDAY NIGHT. WEAK HIGH PRESSURE WILL TRY TO BUILD ACROSS THE AREA ON FRIDAY AND SATURDAY BUT THE MODELS INDICATE THAT SURFACE TROUGHING WILL REMAIN IN PLACE DURING THIS TIME. MONDAY NIGHT THROUGH MOST OF WEDNESDAY IS EXPECTED TO BE DRY WITH A RETURN TO SHOWERS AND THUNDERSTORMS ON THURSDAY, WITH THE DEVELOPING SURFACE LOW. TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL THROUGH THURSDAY AND THEN GRADUALLY INCREASE THROUGH SATURDAY AS WE DEVELOP A MORE SOUTHERLY FLOW. WITH DRIER AIR IN PLACE, IT WILL FEEL RELATIVELY NICE OUTSIDE THROUGH MUCH OF THE UPCOMING WEEK. HIGHS WILL BE IN THE 80S ACROSS THE REGION AND MAY EVEN APPROACH 90 IN SOME OF THE SOUTHERN MOST AREAS. HIGHS ACROSS THE HIGHER TERRAIN WILL REMAIN SLIGHTLY COOLER AND MAY NOT EVEN REACH 80. LOWS WILL DROP DOWN INTO THE UPPER 50S TO LOWER 60S BUT WILL STEADILY INCREASE THROUGH THE PERIOD. && .AVIATION /19Z SUNDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE LATE AFTERNOON AND EARLY EVENING PERIOD WILL FEATURE THE POOREST FLYING CONDITIONS AT THE TERMINALS. PERIODS OF SHOWERS/TSTMS WILL OCNLY LOWER CONDITIONS TO MVFR UNTIL THE FRONT PASSES THE AREA. WINDS WILL SHIFT TO WRLY BEHIND THE FRONT AND CONDITIONS WILL IMPROVE BACK TO VFR AS DRIER AIR ARRIVES. LOCAL FOG IS POSSIBLE BEFORE DAWN AT THE USUAL FOGGY TAF SITES (MIV,RDG,ABE). MON...VFR EXPECTED WITH W/NW WINDS AROUND 10 KTS BY LATE MORNING. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. WEDNESDAY...MAINLY VFR CONDITIONS EXPECTED. SHOWERS AND THUNDERSTORMS ARE POSSIBLE DURING THE AFTERNOON/EARLY EVENING HOURS. LOWER VISIBILITIES/CEILINGS POSSIBLE DURING THE EARLY MORNING HOURS. THURSDAY THROUGH FRIDAY...MVFR TO VFR CONDITIONS EXPECTED WITH SHOWERS AND THUNDERSTORMS POSSIBLE EACH DAY. && .MARINE... THE SRLY FLOW ON THE WATERS HAS PICKED UP THIS AFTERNOON AS EXPECTED. THE PRESSURE GRADIENT BETWEEN THE HIGH TO THE EAST AND THE APPROACHING COLD FRONT HAS CAUSED WINDS TO INCREASE TO AROUND 10 TO 15 KTS. SEAS WILL BUILD TO AROUND 4 FT THIS AFTERNOON...SO SCA CONDITIONS ARE NOT EXPECTED. SCATTERED SHOWERS AND TSTMS WILL CREATE LOCALLY HIGHER WINDS/SEAS INTO THE EARLY OVERNIGHT PERIOD. THE COLD FRONT WILL CROSS THE DEL BAY WATERS LATE THIS EVENING AND THE OCEAN WATERS AFTER MIDNIGHT. WINDS WILL VEER TO WRLY BEHIND THE FRONT AND THEN POSSIBLY NW TOWARDS MORNING. WIND SPEEDS WILL REMAIN MOSTLY AROUND 10 KTS. FAIR WEATHER EXPECTED MONDAY. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED TO CONTINUE ON THE AREA WATERS. HIGH PRESSURE WILL MOVE THROUGH THE REGION THROUGH WEDNESDAY. LOW PRESSURE WILL CROSS THROUGH THE COASTAL WATERS ON THURSDAY INTO FRIDAY. WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH THE PERIOD. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...MEOLA NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...MEOLA AVIATION...MEOLA/O'HARA MARINE...MEOLA/O'HARA
Hazardous weather outlook, Jul 28, 3:16 PM EDT, 5 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 316 PM EDT SUN JUL 28 2013 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-291930- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY MODERATE TO HEAVY RAINFALL IS POSSIBLE AND IT MAY CAUSE FLOODING IN LOW LYING SPOTS AND AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-291930- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 316 PM EDT SUN JUL 28 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HIGHER SEAS AND WINDS ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 28, 7:19 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
719 PM EDT SUN JUL 28 2013
MDZ015-019-290000-
QUEEN ANNE'S MD-TALBOT MD-
719 PM EDT SUN JUL 28 2013
...A SHORT LINE OF DEVELOPING STRONG THUNDERSTORMS WILL AFFECT SOUTH
CENTRAL QUEEN ANNE'S AND WESTERN TALBOT COUNTIES...
AT 713 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTHWEST OF HUDSON TO TAYLORS ISLAND TO COVE POINT...MOVING
NORTHEAST AT 20 MPH.
WIND GUSTS TO 35 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS.
THESE STORMS WILL BE NEAR TILGHMAN ISLAND AROUND 740 PM...TALBOT
AROUND 755 PM AND ST. MICHAELS AROUND 800 PM.
LAT...LON 3874 7635 3886 7625 3884 7625 3881 7621
3882 7620 3890 7622 3901 7612 3875 7614
3866 7616 3866 7620 3873 7626 3870 7627
3871 7631 3868 7631 3867 7635
FORECASTER: DRAGSpecial weather statement, Jul 28, 7:29 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
729 PM EDT SUN JUL 28 2013
NJZ027-290000-
SOUTHEASTERN BURLINGTON NJ-
729 PM EDT SUN JUL 28 2013
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BURLINGTON COUNTY...
AT 726 PM EDT...A STRONG THUNDERSTORM WAS 26 MILES SOUTHWEST OF TOMS
RIVER...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM. CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT STAY IN THE OPEN NOR
SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THIS STORM WILL BE NEAR CHATSWORTH AROUND 745 PM.
LAT...LON 3974 7470 3983 7476 3988 7466 3992 7452
3992 7448 3979 7439
FORECASTER: DRAGSpecial weather statement, Jul 28, 7:54 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
754 PM EDT SUN JUL 28 2013
DEZ001-MDZ012-290030-
KENT MD-NEW CASTLE DE-
754 PM EDT SUN JUL 28 2013
...A LINE OF DEVELOPING STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN KENT AND SOUTHERN NEW CASTLE COUNTIES...
AT 752 PM EDT...A LINE OF DEVELOPING STRONG THUNDERSTORMS WAS
LOCATED FROM 16 MILES NORTHWEST OF DOVER TO 18 MILES NORTHWEST OF
DOVER...MOVING NORTHEAST AT 20 TO 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THE PRIMARY STRONG THUNDERSTORMS WILL BE NEAR DELANEY CORNER AROUND
800 PM...GREEN SPRING AROUND 810 PM...CHAMBERSVILLE AROUND 815 PM
AND CHAMBERSVILLE AROUND 820 PM.
LAT...LON 3945 7559 3937 7551 3935 7555 3932 7557
3931 7562 3929 7566 3930 7573 3929 7576
3926 7576 3926 7580 3926 7585 3931 7587
FORECASTER: DRAGSpecial weather statement, Jul 28, 8:00 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
800 PM EDT SUN JUL 28 2013
MDZ015-019-020-290045-
CAROLINE MD-QUEEN ANNE'S MD-TALBOT MD-
800 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN TALBOT...SOUTH
CENTRAL QUEEN ANNE'S AND WESTERN CAROLINE COUNTIES...
AT 756 PM EDT...A LINE OF DEVELOPING STRONG THUNDERSTORMS WAS
LOCATED FROM 18 MILES NORTHWEST OF HURLOCK TO 8 MILES NORTH OF
CAMBRIDGE...MOVING NORTHEAST AT 15 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL FROM A
COUPLE OF THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND
FILL POOR DRAINAGE AREAS.
THESE STORMS WILL BE NEAR HAMBLETON AROUND 805 PM...CORDOVA
AROUND 815 PM...QUEEN ANNE AROUND 825 PM...HILLSBORO AND TANYARD
AROUND 830 PM AND JUMPTOWN AROUND 835 PM.
LAT...LON 3863 7616 3863 7617 3864 7617 3893 7609
3906 7578 3875 7583 3862 7614
FORECASTER: DRAGSpecial weather statement, Jul 28, 8:38 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
838 PM EDT SUN JUL 28 2013
NJZ016>018-021-290130-
CAMDEN NJ-CUMBERLAND NJ-GLOUCESTER NJ-SALEM NJ-
838 PM EDT SUN JUL 28 2013
...A BAND OF OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN
CUMBERLAND...SOUTH CENTRAL CAMDEN...SOUTHEASTERN GLOUCESTER AND
SOUTHERN SALEM COUNTIES...
AT 834 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM ELMER
TO SEABROOK FARMS...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR ELMER...AND ELMER AROUND 845
PM...OLIVET...AND CENTERTON AROUND 855 PM...CLAYTON...AND GLASSBORO
AROUND 900 PM...FRANKLINVILLE AROUND 910 PM...MALAGA AROUND 915 PM...
SICKLERVILLE AND WILLIAMSTOWN AROUND 925 PM.
OTHER STRONG THUNDERSTORMS ARE EXPECTED TO MOVE THROUGH THIS
STATEMENT AREA OF SOUTHWEST NEW JERSEY THIS EVENING.
LAT...LON 3978 7499 3963 7486 3937 7540 3939 7544
3943 7547 3945 7551 3945 7554 3946 7555
FORECASTER: DRAGSpecial weather statement, Jul 28, 9:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT SUN JUL 28 2013
DEZ002-003-MDZ020-290145-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-
901 PM EDT SUN JUL 28 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN SUSSEX...
SOUTHEASTERN CAROLINE AND SOUTHEASTERN KENT COUNTIES...
AT 856 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
ELDORADO TO AGNER...MOVING NORTHEAST AT 20 TO 30 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. FREQUENT CLOUD
TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE
INDOORS WHEN A THUNDERSTORM APPROACHES. VERY HEAVY RAIN WILL FALL
FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL
POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID RISES ON SMALL STREAMS
AND CREEKS.
THESE STORMS WILL BE NEAR SMITHVILLE...AND SMITHVILLE
AROUND 905 PM...BLADES...AND SEAFORD AROUND 915 PM...GREENWOOD...
BRIDGEVILLE...ANDREWSVILLE...AND ANDREWSVILLE AROUND 920 PM...
FARMINGTON AROUND 925 PM AND HARRINGTON AROUND 930 PM.
LAT...LON 3863 7571 3868 7576 3867 7579 3869 7581
3870 7583 3877 7585 3899 7544 3868 7521
3857 7571
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 8:15 PM EDT | Areal Flood Warning | PHI | Hunterdon, Morris, Somerset | 8 hr |
| Jul 28, 8:25 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jul 28, 8:38 PM EDT | Special Weather Statement | PHI | Salem | 52 min |
| Jul 28, 9:04 PM EDT | Flash Flood Warning | PHI | Camden, Cumberland, Gloucester, Salem | 4 hr |
| Jul 28, 9:12 PM EDT | Areal Flood Advisory | PHI | Burlington | 4 hr |
| Jul 28, 9:19 PM EDT | Special Weather Statement | PHI | Salem | 41 min |
| Jul 28, 10:02 PM EDT | Special Weather Statement | PHI | Cumberland | 43 min |
| Jul 28, 10:16 PM EDT | Special Weather Statement | PHI | Camden | 29 min |
| Jul 28, 10:17 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester | 11 hr |
| Jul 28, 10:22 PM EDT | Areal Flood Advisory | PHI | Atlantic, Cumberland | 4 hr |
| Jul 28, 11:01 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 4 hr |
| Jul 28, 11:06 PM EDT | Special Weather Statement | PHI | Atlantic, Ocean | 39 min |
| Jul 28, 11:25 PM EDT | Special Marine Warning | PHI | 50 min | |
| Jul 28, 11:29 PM EDT | Special Weather Statement | PHI | Ocean | 31 min |
| Jul 29, 12:02 AM EDT | Special Weather Statement | PHI | Ocean | 28 min |
| Jul 29, 12:39 AM EDT | Special Weather Statement | PHI | Salem | 66 min |
| Jul 29, 1:18 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 42 min |
| Jul 29, 1:38 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester | 67 min |
| Jul 29, 1:45 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 60 min |
| Jul 29, 2:38 AM EDT | Special Weather Statement | PHI | Sussex | 52 min |
| Jul 29, 5:13 AM EDT | Areal Flood Warning | PHI | Cumberland, Salem | 6 hr |
| Jul 28, 8:17 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 118 min |
| Jul 28, 8:39 PM EDT | Areal Flood Warning | PHI | Chester | 4 hr |
| Jul 28, 9:45 PM EDT | Areal Flood Advisory | PHI | Carbon, Monroe | 6 hr |
| Jul 28, 11:46 PM EDT | Areal Flood Advisory | PHI | Chester | 4 hr |
| Jul 28, 11:54 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 51 min |
| Jul 29, 12:24 AM EDT | Areal Flood Advisory | PHI | Chester, Delaware | 4 hr |
| Jul 29, 12:28 AM EDT | Special Weather Statement | PHI | Carbon, Lehigh | 62 min |
| Jul 29, 12:45 AM EDT | Areal Flood Advisory | PHI | Berks, Lehigh, Northampton | 4 hr |
| Jul 29, 1:05 AM EDT | Special Weather Statement | PHI | Lehigh, Monroe, Northampton | 55 min |
| Jul 28, 8:06 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 4 hr |
| Jul 28, 9:38 PM EDT | Special Weather Statement | PHI | Sussex | 67 min |
| Jul 28, 8:00 PM EDT | Special Weather Statement | PHI | Caroline | 45 min |
| Jul 28, 10:52 PM EDT | Special Weather Statement | PHI | Cecil | 53 min |
| Jul 28, 11:33 PM EDT | Special Weather Statement | PHI | Cecil | 42 min |
| Jul 28, 11:59 PM EDT | Special Weather Statement | PHI | Cecil | 46 min |
Nearby
Special Weather Statements in Delaware, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.